View Full Version : New, Wellbutrin Woes


ADHD52
08-26-14, 04:34 PM
Well hello everyone,

I am 52 years old and I am just now realizing that I am ADHD. About 3 months ago I was prescribed Wellbutrin and that was a LIFE changing event. The first week I truly thought the drug was going to kill me( Heart palpitations, dizziness, over heating, and shortness of breath when working outside ). These symptoms gradually decreased until I was left with an AMAZING ME. Around the start of the third week I felt like a new person. I had energy and drive- more importantly NO depression. This lasted for about 4-5 weeks ( I wish now I had kept an accurate timeline ), then it was like a flip of a switch....IT QUIT WORKING. I have barely left my house for the last six weeks or so. I am so depressed.

Has anyone else experienced this... and if so what next???

ADHD52
08-26-14, 05:43 PM
Another issue,

Wellbutrin did NOT address my ADHD....just the depression.

Killface1981
08-30-14, 11:08 PM
Yeah, after a month on Adderall and smooth sailing, I get migraines, really can't sleep no matter what sleeping meds or anxiety meds I have, nausea, head rushes, a huge blood pressure increase, decrease in energy, and panic attacks at home for no reason.

It's a good drug for a short period of time if you're really depressed or maybe never drank or had a problem with it. I'm sure that my past and occasional current drinking affected it negatively every once in a while. Usually it didn't at first.

sarahsweets
08-31-14, 06:20 AM
Wellbutrin is an antidepressant that is sometimes used sort of off label for adhd but stimulants are considered a first line treatment.

Pilgrim
08-31-14, 10:52 AM
You've probably developed a tolerance to the medication. I like Wellbutrin but I wouldn't use it for ADD.
Go back to your Psyciatrist .
I think Wellbutrin iss stimulating a bit.
I take it when I need a rest from Dexamphetamine .
Ask your Doc about cycling your meds. See your medical practioners regularly till you get the right dosage and combination.
Goodluck